Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Any permanent solution for getting relief from allergic reaction to pollen and dust mites?

Hi I have been tested for allergies and have been told that I showed an allergic reaction to pollen and dust mites. I suffer bad with allergies and have tried lots of medicines including recently a steroid injection . I do not get much relief at all from antihistamines ( regardless if prescribed or non prescribed kinds). I also take nasal sprays and eyedrops. I am fed up suffering with this and would like to know if there are any permanent solutions?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
Hello Sharon,
Steroid injections do offer short-term relief from allergies but are NOT recommended due to various side effects including loss of tissue due to necrosis (around injection site) that is permanent.
Sublingual or injection immunotherapy over 3 years is the answer.
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor